Anyone experience weight gain after starting Sotalol?

Answers (3)

12 Feb 2010

I had absolutely no effect, including weight gain. I had a radio frequency ablation, and a pacemaker, and a 9 day hospital stay. After the saline went away, I lost weight. I did quickly re-start my exercise, weights and running, and sptalol has not been a factor in my life whatsoever, in spite of all of the dire warnings on the sheet that comes with it. I am also on warfarin, lisinopril, and zocor, and no effects that are noticeable.

Votes: +0

17 May 2010

I was put on Sotalol about 18 months ago. I had just lost 43 pound over a period of 12 months and felt really good. After being on the Sotalol, I've put 20 lbs. back on and can't seem to get it back off not matter what I try. I think that it is from the Sotalol since it slows your metabolism down. You're not burning as many calories. I don't know how else to explain the weight gain. No matter how careful I am on my eating nothing works. I can't take anything to increase my metabolism because it will work against the Sotalol. I"m on my feet all day and take extra walks when I get home at the track by the house. Nothing! If you find something that works please share it with me. Thanks!

Votes: +0

30 Nov 2011

I was wondering if you ever found out how to fix this. I have been on sotalol for 2 years now and about 3 months after i started it then I began gaining weight. No body in my family is fat and yet ive gained 40lbs in this time and i work out and eat healthier than ever. I am to the point where I just dont know what to do.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What experience have you had with Loestrin, as far as weight gain?

I am trying to decided whether or not to take this birth control the obgyn prescribed to help my periods be lighter and less moody. But I hear that ...

1 answer 12 Sep 2010

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Prozac - Anyone experience weight gain AFTER they stopped?

I was on prozac for about a year and it has helped a lot, me and my husband are now trying to have a baby so i stopped but unfortunately gained about ...

3 answers 19 Aug 2012

Any one on clonidine experience weight gain?

I'm on a few meds my eating habits haven't changed I have been on a few meds known to cause weight gain. The only med since I have gained ...

1 answer 8 Jun 2013

Sprintec and Weight Gain; Any correlation?

So far, none of the reviews have said anything about significant weight gain and have even said that they haven't seen any. But, is there anyone ...

1 answer 4 Nov 2013